Characterization of 1-almost greedy bases
By Fernando Albiac, José L. Ansorena. 2015
50 citations recorded by the source corpus.
This article closes the cycle of characterizations of greedy-like bases in the “isometric” case initiated in Albiac and Wojtaszczyk (J. Approx. Theory 138(1):65–86, 2006) with the characterization of 1-greedy bases and continued in Albiac and Ansorena (J. Approx. Theory 201:7–12, 2016) with the characterization of 1-quasi-greedy bases. Here we settle the problem of providing a characterization of 1-almost greedy bases in Banach spaces. We show that a basis in a Banach space is almost greedy with almost greedy constant equal to 1 if and only if it has Property (A). This fact permits now to state that a basis is 1-greedy if and only if it is 1-almost greedy and 1-quasi-greedy. As a by-product of our work we also provide a tight estimate of the almost greedy constant of a basis in the non-isometric case.
Subfields: Applied Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/6a20252fca60e6d295afa8a9354a3d8bf11d08e3
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Mathematical Physics
Citations in the corpus
- Lebesgue inequalities for the greedy algorithm in general bases (2016, methodology): “akov [14] establishes that LN = O(1) if and only if B is unconditional and democratic. Explicit estimates for LN have been obtained in various contexts for greedy bases [25, 2, 5], quasi-greedy bases [23, 7, 9, 6, 1], and a few examples of non quasi-greedy bases [19, 20, 17]. The goal of this paper ”